# SDR DALA2023082907060

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,201 hours, 32,934 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 -MISC/DE- CREW DECLARED EMERGENCY DUE TO TE FLAP ASYM ON APPROACH. CORRECTIVE ACTION: FLAP COMPONENTS INSPECTED IN WHEEL WELL. RESET FSEU LEFT FLAP TRANSMITTER FAULT PER FIM. SYSTEM CHECKS NORMAL. FOLLOW UP - LEFT FLAP TRANSMITTER REPLACED AND LT/RT TRANSMITTER ADJUSTMENT CHECKED.
